# SDR HEEA088601

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 12,335 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 206513211
- Condition: Weak
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR ACTUATOR WEAK. REPLACED PART.
